# SDR SWIA202164059

- Difficulty date: December 9, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670SH-53-042 FOUND F.S.847 RBL 18 POST WITH PREVIOUS CUTOUT WITH FILLER DOUBLER REPAIR.    (FILED CLOSED)    COMPLIED WITH MHIRJ REO 670-53-41-586 AND REO 670-53-51-584, SKYCARD 51-900-1002-SKY(CL600-2C10), FORMS M337, AND SDR. TOTTAL WIEGHT CHANGE -0.4
